Amlodipine/Benazepril - Can this drug cause numbness in thighs, hands, feet?

Answers (2)

4 Jul 2011

It could cause as an rare side effect:

Unexplained swelling of the head or neck (including the face, lips, tongue, or throat); unexplained swelling of the hands and/or feet, which might lead to numbness.

If you feel uncomfortable you must seek advice from the doc/pharmacist who prescribed the med, he/she may change the med to suit your system.

Please take care, be well & safe!

Votes: +1

10 Oct 2011

I've been looking for a direct answer for this question for over a year. I can tell you my experience. I started taking amlodipine (Norvasc) after lisinopril made me loose my voice. I adjusted very well to the amlodipine but I noticed that when I lied on my back to sleep my thighs went numb. I've been thru chiropractic care to help back problems but it really feels like it has nothing to do with it at all.

I also have alot of swelling in my ankles when I wear socks. I'm 42 yrs old and it looks like I have "old lady ankles"... no offense to any one that is beyond me in years... but it's the best way that I can describe it. Yes, I'm over weight but wearing socks for an hour makes me look ridiculous.

Expand...

Votes: +0
GiveMeAnAnswer 13 Oct 2011

Taking a multi vitamin eliminated numbness in my thighs and extremities. I occassionally experience numbness at night in hands, but not like I had when I first posted this. (I was told that overtime this drug can deplete or lower nutrients the body needs.) I cut back my salts to 1500mg a day which all but eliminated the water retention in my legs. And most recently I started taking fish oil capsules, which has eliminated stiffness in my leg ligaments. I believe the numbness, water retention and stiffness were all from amlodipine... but I cant be sure. I do know the simple changes I made have made a great difference for me in reducing / eliminating the symptoms. Im still taking the medication. Best of wishes to you. If you learn more Id love to hear from you.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amlodipine/Benazepril - After long use of this drug, can I develop an allergic reaction to it?

... Hives, swelling of the face, ears? The medication I'm taking is Amlodipine/Benazepril caps 10/20mg

1 answer 23 Nov 2010

Amlodipine/Benazepril - can you have an allergic reaction to fillers in the capsule?

My pharmacy filled my prescription of amlodipine and benazepril with medication from a mfg.never used before. Taking 1 capsule as directed I started ...

3 answers 14 May 2011

Can Amlodipine / Benazapril cause 1)eye dilation, 2)muscle weakness, 3)fatigue?

Numbness in hands? Numbness in upper thigh?

1 answer 21 May 2011

My Cardiologist recently changed my meds from Amlodipine-Besylate 10 mg to Amlodipine-Benazepril?

10-40. I live on a small Disability check. I am short on money. Will it hurt to switch back and finish the remaining Amlodipine-Besylate 10 mg? Same ...

2 answers 1 Dec 2012

Amlodipine/Benazepril - I have an aortic aneurysms -- 4.6x4.2cm in abdominal aorta 74.8x4.3cm in?

... ascending aorta. taking blood pressure meds -amlodipine-benazepril 5-10mg &metroprolol succer 50mg should I stop them to take a cardiolite ...

1 answer 23 Jan 2014